MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK
Catalog Number 309632
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.4.Other lot number includes 3101292 and other expiration date includes 03/31/2028.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.H.4.Other lot number device manufacture date is 04/11/2023.
 
Event or Problem Description
It was reported, that the bd luer-lok syringe had leakage.The following information was provided by the initial reporter: "it's hard to see but when the provider injects medication it comes out the side of the syringe.Speculating a hairline crack somewhere on the device.".
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
(b)(4) - follow up mdr for device evaluation.It was reported medication it comes out the side of the syringe.To aid in the investigation, one hundred seventy-three samples of 5m luer lok syringes from lots 3101292 and 3174004 were received for evaluation by our quality team.Ninety samples were from lot 3174004 and eighty-three samples were from lot 3101292.Each sample was visually inspected, and pressure tested for leakage.No samples were found to have any cracks or leakage.The samples returned are acceptable per product specification.A device history record review was completed for provided material number 309632, lots 3101292 and 3174004.The review revealed all visual inspections were performed as per requirement with no quality notifications related to the complaint defect.Lots 3101292 and 3174004 were inspected and accepted based on meeting our inspection control plan, subsequently approved for shipment and are considered in compliance with our product specification requirements.No corrective action is required at this time.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD LUER-LOK
Common Device Name
BD LUER-LOK
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18156922
Report Number1213809-2023-01283
Device Sequence Number12379056
Product Code FMF
UDI-Device Identifier30382903096320
UDI-Public(01)30382903096320
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309632
Device Lot Number3174004
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Supplement Date Received by Manufacturer02/16/2024
Initial Report FDA Received Date11/16/2023
Supplement Report FDA Received Date02/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown